10 doctors weighed in:
I am taking Prozac (fluoxetine) and I am really tiered. Should I change the drug?
10 doctors weighed in

Dr. Donald Hazlett
Psychiatry
8 doctors agree
In brief: Only when you can
Be sure that the medication is the cause.
Were you tired or prone to be tired before starting the prozac (fluoxetine)? Have you checked with your physician to see if there are possible medical issues that could cause tiredness. If the tiredness came after starting the prozac (fluoxetine), how soon after? If occuring early on it could be the medication or not enough time to clear tiredness from depression. Wait it out.

In brief: Only when you can
Be sure that the medication is the cause.
Were you tired or prone to be tired before starting the prozac (fluoxetine)? Have you checked with your physician to see if there are possible medical issues that could cause tiredness. If the tiredness came after starting the prozac (fluoxetine), how soon after? If occuring early on it could be the medication or not enough time to clear tiredness from depression. Wait it out.
Dr. Donald Hazlett
Dr. Donald Hazlett
Thank
Dr. Barbara A Majeroni
Family Medicine
2 doctors agree
In brief: Not yet
If you recently started taking prozac, (fluoxetine) try to wait it out for a few weeks.
Many of the side effects become less as your body adjusts to the drug. If you have been on it for more than 6 to 8 weeks, talk to your doctor about trying another medication.

In brief: Not yet
If you recently started taking prozac, (fluoxetine) try to wait it out for a few weeks.
Many of the side effects become less as your body adjusts to the drug. If you have been on it for more than 6 to 8 weeks, talk to your doctor about trying another medication.
Dr. Barbara A Majeroni
Dr. Barbara A Majeroni
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
107,000 doctors available
Read more answers from doctors